I have had hives for a day & a half. I would like to know if this could be related to nerves. I don't have any food allergies. I went to the doctor yesterday, she gave me a shot of Epinephrine. That helped for a couple of hours. I have been taking benadryl every 6 hours & putting blue star ointment on. Before I got the shot my mouth was swelling and I almost lost my voice. Please, let me know what to do.
This definitely does sound like an allergic reaction of some sort because you said the shot helped for little while. I would keep on working with your doctor to try to find the source of your hives...they can almost come from anything, but of course if you have problems breathing and have really bad breakouts I would go get it checked out ASAP, but if the Benedryl is working I would say that it is not anxiety in my opinion; although this can CAUSE alot of anxiety! Keep us posted!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.